# SDR FDEA201310132490

- Difficulty date: October 13, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE FOUND CORRODED AT UPPER SURFACE BS 365.25, RBL 24.75 - 45.5.  REMOVED AND REPLACED IAW SRM 51-40-02 REV 109  AND DWG 141N5112 SHT 1 REV D.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
